# SDR VTZA990201

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 904
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Adi
- Part number: 6226522008
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7251 - IAD-RIC - DURING CRUISE, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO CAPTAINS ATTITUDE INDICATOR INOPERATIVE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED ADI.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
